# SDR CHIA201904253851

- Difficulty date: April 22, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N187CH
- Make and model: Kawski KV1072
- Aircraft serial: 4012
- Aircraft time: 45,005 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Shaft
- Part number: A02D301112
- Part serial: XL136
- Condition: Cracked
- Location: Main Rotor
- Part time: 9,642 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR ROTOR SHAFT IN SERVICE NDT INSPECTION, FOUND CRACK INDICATION AT THE #1 PIN HOLE IN EXCESS OF 50% FSH. THIS VERT SHAFT WAS REMOVED AND SENT TO RS CHIR823C FOR FURTHER EVALUATION ON SWO-046059-19. CRACK INDICATION HAS BEEN CONFIRMED USING BOTH NDT AND VISUAL PROCESSES.
